Leucorrhoea Is Milky White And Bleeding After Intercourse?
I want to ask, at first I was whitish in milky white color, then I drank pills in the form of pills, there were some that I drank and some that I put into my genitals, I used them when I was going to sleep, and the next morning I was clean I used water and my fingers. until it’s really clean, but why every time I have sex, there are blood spots, is that dangerous for me, that’s all I want to ask, I’m 30 years old, thank you before,
Hello Hendra Kurnia.
Leucorrhoea in women can be caused due to happy causes. Not all vaginal discharge is caused by an illness. Normal vaginal discharge has characteristics such as being colorless or slightly white in color, odorless, not itchy, and does not cause any symptoms.
From the circumstances that you experience, vaginal discharge accompanied by blood may be caused due to irritation of the vagina. Using any medication such as herbal medicine, especially if it is inserted into the vagina it can potentially cause irritation. irritation to the area around the vagina can cause bleeding, and also pain. In addition, ongoing irritation can cause infection. In addition, using any medication such as herbal medicine is not good for normal flora in your vaginal area.
But other than that the situation that you experience can also be caused by other causes such as:
bacterial infection of sexually transmitted diseases of cervical cancer, therefore, to determine the exact cause of your condition, you should check directly to an obstetrician, so that your doctor can examine your condition further. Maybe later additional tests will be carried out such as blood tests, pap smears if needed.
The following article you can read about white
may be useful. thank you